| Model Number |
IPN919963 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they used an introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer provided photos for analysis, but the complaint of a damaged guide wire could not be confirmed through the images.The instructions for use (ifu) provided with this kit warns the user, "precaution: if resistance is encountered when attempting to remove guidewire after catheter placement, guidewire may be kinked around tip of catheter within vessel." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they used an introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".Associated complaints; 3006425876-2023-01206.3006425876-2023-01205.
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they used an introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".Associated complaints.(b)(4).